Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235840] of Robert Calderbank

Papers Published

  1. Diggavi, SN; Al-Dhahir, N; Calderbank, AR, Multiuser joint equalization and decoding of space-time codes, IEEE International Conference on Communications, vol. 4 (2003), pp. 2643-2647
    (last updated on 2017/12/16)

    Abstract:
    In this paper we study the multiple-access channel where users employ space-time block codes (STBC). The problem is formulated in the context of an inter-symbol interference (ISI) multiple-access channel. The algebraic structure of the STBC is utilized to design joint interference suppression, equalization, and decoding schemes. Each user transmits using 2 transmit antennas and a time-reversed space-time block code suitable for frequency-selective channels. We first show that a diversity order of 2Mτ(ν+1) is achievable at full transmission rate for each user, when we have Mτ receive antennas, channel memory of ν and an optimal multiuser maximum-likelihood (ML) decoder is used. Due to the decoding complexity of the ML detector we study the algebraic structure of linear multiuser detectors which utilize the properties of the STBC. We do this both in the transform domain (D-domain formulation) and when we impose finite block length constraints (matrix formulation). The receiver is designed to utilize the algebraic structure of the codes in order to preserve the block quaternionic structure of the equivalent channel for each user.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320